Menu
Your Cart

Paracetamol Soluble Tablets - 60 x 500mg

Paracetamol Soluble Tablets - 60 x 500mg
Paracetamol Soluble Tablets - 60 x 500mg
  • In Stock
£5.99
Regulated
Pharmacy
Free Delivery
Over £30
Discreet Delivery
Always

What are Paracetamol Soluble Tablets?

Paracetamol soluble tablets are used to treat minor conditions, ranging from mild to moderate pain and fever. It can be used to relieve symptoms of period pain, toothache, headache, sore throat, aches and pains and symptoms of colds and flu. This medication is suitable for adults and children over the age of 12.

These tablets are dissolved and drank, making them perfect for those who struggle to swallow solid tablets.

How to take Paracetamol Soluble Tablets

  • Do not take more than the recommended dose
  • If you need to use this medicine for more than three days at a time, see your doctor

Adults and children over 16:

  • The usual dose of paracetamol is 2 effervescent tablets
  • Dissolve the effervescent tablets in a full glass of water before taking
  • Wait at least 4 hours before taking another dose
  • Do not take more than 4 doses in any 24-hour period

Children aged 10 to 15 years:

  • Take one tablet every four to six hours when necessary to a maximum of four doses in 24 hours. 

Use in children:

  • Paracetamol 500mg Soluble Tablets should not be given to children under 10 years of age. 

    What do Paracetamol Soluble Tablets contain?

    The active substance is paracetamol. Each tablet contains 500mg of paracetamol. 

    Shipping Costs

    Free UK Delivery on all orders over £30 - Delivery within 2-5 working days

    Standard UK Delivery - £2.49 - Delivery within 2-5 working days